# SDR RRXA96163

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fluorescent Bulb
- Condition: Failed
- Location: Lt Glareshield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, SMOKE WAS SEEN FROM UNDER THE GLARESHIELD.   MAINTENANCE FOUND THE CAPTAIN'S FLUORESCENT BULB SMOKED.   MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S FLUORESCENT BULB.   NO OTHER DEFECTS NOTED.
